# SDR IPXA2014032682421

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: 100201022090
- Part serial: CV000462
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR STANDBY INVERTER.  R & R STANDBY POWER INVERTER IAW AMM 24-33-03-004.  SYSTEM OPS CHECKED NORMAL, NO STATUS MESSAGE.
